# SDR IPXA11M70100

- Difficulty date: September 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA01145
- Condition: Corroded
- Location: Bs 1401-1421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON MAIN CABIN INTERCOSTAL 20L STA 1401-1421.  REMOVED FABRICATED & INSTALLED REPLACEMENT INTERCOSTAL 20L STA. 1401- 1421 IAW STA SA EA011-5310-01-A3527 REV IR AND EO MD11-5310-44783-A.
